# SDR 08FDEA01010

- Difficulty date: March 18, 2008
- Submitted: March 24, 2008
- Operation: Air carrier
- Aircraft: N384FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46617
- Aircraft time: 72,404 hours, 28,926 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Access Panel
- Part number: 363GL
- Condition: Dented
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMPENNAGE, LT INLET DUCT ACCESS PANEL 363 GL IS DENTED REPAIRED DENT DAMAGES ON LT LOWER VERT STAB FAIRING PNL 363 GL BY REMOVING DAMAGED AREAS, HOT BONDING SKIN PLUGS, DOUBLERS, AND FILL AND FAIR, AND REFINISHING IAW DC/MD-10 SRMS 55-33-01 VOL III, 51-71-  00 VOL II AND DAC DWG AJC 7074 PANEL REMOVED AND REINSTALLED IAW MD/DC10 SRM 51-31-01 VOL II PAGE 1.
